MathSciNet Relay Station
MathSciNet bibliographic data
MR501367 (80b:31006) 31B20 (35J99)
Fabes, E. B.; Jodeit, M., Jr.; Rivière, N. M. Potential techniques for boundary value problems on $C\sp{1}$-domains. Acta Math. 141 (1978), no. 3-4, 165–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement